# SDR CALA2014010290009

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 46,783 hours, 18,313 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 EXHAUST TAIL CONE IS CRACKED AT FWD PORTION BETWEEN 2 & 5 O'CLOCK.  APPROXIMATELY 7 TO 9 INCHES LONG.  IAW AMM78-11-12 601 FOR EXHAUST CONE PCN 115-0004 ALLOWABLE DAMAGE LIMITS.  REPORTED 9.0 INCH CRACK BETWEEN 2 & 5'0 CLK. IN ZONE 1, BEYOND ALLOWABLE LIMITS OF AMM 78-11-12-200-0 11-C.  STOPPED DRILLED IAW ECRA 7811-01215.
